How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I took an 800mg ibuprofen just after I had a bit of wine. I

Customer Question

I took an 800mg ibuprofen just after I had a bit of wine. I got nauseous and threw up. I didn't look at it, but I had quite a bit of blood to make me worry enough to look it up online. I had some in my noise as well and when I try to produce mucous there is still blood. I don't feel bad, but I'm not sure if I should be worried.
JA: OK. The Doctor will need to help you with this. Is there anything else the Doctor should be aware of?
Customer: That's all. I had food earlier so I wasn't worried about eating food with it and I was drinking water as well.
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 6 months ago.
Category: Medical
Expert:  Dr. D. Love replied 6 months ago.
Hello from JustAnswer.It will help if you could provide some further information.Are you having any lightheadedness or dizziness?Do you have the ability to check your blood pressure and pulse at home?

Related Medical Questions